# SDR AALA20090605TUL27

- Difficulty date: May 29, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 56,028 hours, 28,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WEB AT FASTENER HOLE AND CORROSION AT SAME AREA ON WEB AT FASTENER HOLE RIGHT STATION 433 BETWEEN LONGERON 25 AND 26 RIGHT.  INSTALLED DOUBLER RIGHT STATION 433 PER AARD 53-10-00-24 FIGURE 1 SHEET 3.
